# SDR ABXA9800468

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991050127
- Condition: Cracked
- Location: Bs 260
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CUSP WEB STATION 260 RIGHT SIDE CRACKED.  REPAIRED CUSP WEB IAW ABX REA D953-23794-MR AND REA 953-23777MR.
